# SDR CALA2021101801887

- Difficulty date: October 14, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 56,297 hours, 24,448 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: None
- Part number: D5347041821904
- Condition: Corroded
- Location: Str 42r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BULK CARGO COMPT STGR 42R BETWEEN FR63 AND FR64 (A3 NB-53-3-6185) REMOVED CORROSION IAW SRM 51-74-00, CHECKED LIMITS L=18" D=.050" , OUT OF LIMITS IAW A320 SRM 53-41-13-283-002, REMOVED AND REPLA CED STRINGER 42R, BETWEEN FR60 TO FR64 P/N D5347041821900, BATCH 0003843129 IAW A320 SRM 51-42-11. MAINTENANCE ACCOMPLISHED BY V9 34338 ON WC 0014942 AT ST ENGINEERING BFM
